# SDR IPXA09157832

- Difficulty date: October 22, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 4,589 hours, 2,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP DEFERRED ITEM D-410819 RT FUSELAGE SKIN DENT BETWEEN FR 0 AND FR 1 AT SKIN PANEL LAP SLICE.  CUT OUT DAMAGE BETWEEN FR 0 AND FR 1 BETWEEN Z-548 AND Z-1195.7, ENLARGED CUTOUT, FABRICATED REPAIR PARTS AND INSTALLED PER EO A300-51 00-20876-C AND EA 300-5330-01-A2088.
